Alert archive / Iowa / Areal Flood Warnings in 2013
Areal Flood Warning 21, NWS Des Moines, IA
NWS Des Moines, IA issued this areal flood warning at Jun 15, 2013, 3:33 AM CDT for Carroll County, Greene County, Guthrie County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2013, 3:33 AM CDT (08:33 UTC)
- Expired
- Jun 15, 2013, 9:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, IA, Greene County, IA, Guthrie County, IA
The radar
The Des Moines radar (KDMX), 89 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3825 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 467 m²/s²
- Significant tornado parameter
- 4.2
- Supercell composite
- 29.6
The text
As transmitted, in the capitals the NWS used until 2016.
267
WGUS43 KDMX 150833
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
333 AM CDT SAT JUN 15 2013
IAC027-073-077-151430-
/O.NEW.KDMX.FA.W.0021.130615T0833Z-130615T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUTHRIE IA-GREENE IA-CARROLL IA-
333 AM CDT SAT JUN 15 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR...
CARROLL COUNTY IN WEST CENTRAL IOWA...
NORTHERN GUTHRIE COUNTY IN WEST CENTRAL IOWA...
SOUTHWESTERN GREENE COUNTY IN WEST CENTRAL IOWA...
* UNTIL 930 AM CDT
* AT 332 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
FLOODING ACROSS THE WARNED AREA FROM HEAVY RAINS LAST NIGHT. THE
WATERS HAVE BEGUN TO RECEDE...HOWEVER MANY AREAS AND SOME ROADS
ARE STILL BEING AFFECTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CARROLL...
COON RAPIDS...GLIDDEN AND MANNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
&&
LAT...LON 4216 9509 4215 9462 4203 9433 4202 9438
4168 9438 4174 9474 4186 9474 4187 9478
4186 9508 4187 9509
$$
LEE1 follow-up statement
069
WGUS83 KDMX 151429
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
929 AM CDT SAT JUN 15 2013
IAC027-073-077-151438-
/O.EXP.KDMX.FA.W.0021.000000T0000Z-130615T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUTHRIE IA-GREENE IA-CARROLL IA-
929 AM CDT SAT JUN 15 2013
...THE FLOOD WARNING THAT WAS IN EFFECT FOR CARROLL...SOUTHWESTERN
GREENE AND NORTHERN GUTHRIE COUNTIES WILL BE ALLOWED TO EXPIRE AT 930
AM CDT...
FLOODWATERS HAVE RECEDED FROM MOST AREA ROADS IN THE WARNED
AREA...WITH A FEW SECONDARY GRAVEL ROADS STILL EXPERIENCING MINOR
FLOODING. WATERS SHOULD CONTINUE TO RECEDE OVER THE COURSE OF THE
DAY. HOWEVER...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA
THROUGH THIS EVENING AND ADDITIONAL THUNDERSTORMS ARE EXPECTED
LATER TODAY WHICH COULD RENEW THE FLASH FLOOD THREAT.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4216 9509 4215 9462 4203 9433 4202 9438
4168 9438 4174 9474 4186 9474 4187 9478
4186 9508 4187 9509
$$
SKOWWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this areal flood warning went out at Jun 15, 12:36 AM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jun 15, 12:36 AM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1236 AM CDT SAT JUN 15 2013 .UPDATE... ISSUED AT 811 PM CDT FRI JUN 14 2013 HAVE EXTENDED THE FLASH FLOOD WATCH TO INCLUDE THE ENTIRE CWA. WITH LATE AFTERNOON/EARLY EVENING RAINFALLS PRODUCING NEW RAINFALL TOTALS OF AROUND ONE INCH ACROSS MUCH OF THE CENTRAL AND SOUTHERN CWA...LEADING TO AN INCREASED RISK OF FLASH FLOODING WITH ANY ADDITIONAL RAINFALL. IN ADDITION...CURRENT COMPLEX OF STORMS ACROSS EASTERN NEBRASKA IS SET TO TRACK INTO CENTRAL IOWA THROUGHOUT THE OVERNIGHT HOURS. MOISTURE CONVERGENCE AND FORCING INCREASES ACROSS SOUTHERN IOWA...AND HIGH RES MODELS INCLUDING THE HRRR...INDICATE THAT SOME STORMS MAY TRACK ACROSS SOUTHERN IOWA. SPC MESO ANALYSIS INDICATES PWAT VALUES ACROSS THE CWA OF 1.5 INCHES OR GREATER. STORMS WILL LIKELY PRODUCE VERY HEAVY RAINFALL RATES...POTENTIALLY LEADING TO FLASH FLOODING. HAVE ONLY EXTENDED THE WATCH IN AREA...AND ANTICIPATE ALLOWING PORTIONS TO BE EXPIRED AFTER THREAT HAS PASSED. && .SHORT TERM.../TONIGHT /... ISSUED AT 346 PM CDT FRI JUN 14 2013 PRIMARY CONCERNS WILL OF COURSE BE CONVECTIVE TRENDS OVERNIGHT. CURRENT SCENARIO HAS TYPICAL MID JUNE RING OF FIRE IN PLACE OVER SRN CONUS RIDGE WITH RING DELINEATED FAIRLY NICELY BY NARROW RIBBON OF HIGH K INDICES FROM NE ACROSS NE INTO IA. MCV FROM OVERNIGHT CONVECTION IS CURRENTLY MOVING INTO SERN IA WITH DEPARTING MCS...WHILE ANOTHER CLUSTER HAS DEVELOPED ON TRAILING SPIRAL WITHIN WEAK BROAD QG FORCING. PRIMARY ATTENTION WILL BE UPSTREAM HOWEVER LOOKING AT GENESIS REGION OVER NE. K INDEX RIBBON IS CURRENT COINCIDENT WITH SURFACE BOUNDARY JUST WEST OF O NEILL AND BROKEN BOW...WHICH IS ALSO AN AREA OF DEEPER MOISTURE CONVERGENCE. NOSE OF 3000 PLUS MLCAPES REACHES INTO THIS AREA WITH MLCINH CONTINUING TO ERODE. THIS COULD CERTAINLY BE AN AREA WHERE SURFACE BASED CONVECTION DEVELOPS AND EVENTUALLY REACHES IA LATER THIS EVENING. IF STORMS FROM THIS AREA DO NOT MAKE IT INTO IA...ADDITIONAL ELEVATED DEVELOPMENT MAY OCCUR WITH STRONG ISENT LIFT NOTED ALONG 310K ISENT SURFACE AT BASE OF STEEPER LAPSE RATES AND SHOULD TRIGGER MCS ANYWAY. ELEVATED CINH APPEARS DECENT BUT LIKELY NOT GREAT ENOUGH TO OVERCOME ISENT LIFT. SOUNDINGS ARE SOMEWHAT DRY 1-3KM SO WITH ELEVATED CAPES OVER 2000 J/KG AT TIMES LARGE HAIL AND DAMAGING WINDS WOULD BOTH BE A THREAT. .LONG TERM.../SATURDAY THROUGH FRIDAY/... ISSUED AT 346 PM CDT FRI JUN 14 2013 MAIN FORECAST CONCERN IS WITH TIMING OF CONVECTION AND HEAVY RAIN/SEVERE POTENTIAL ASSOCIATED WITH THE CONVECTION SATURDAY AND SATURDAY NIGHT. MODELS IN GOOD OVERALL SYNOPTIC AGREEMENT THROUGH SUNDAY...BUT HAVE DIFFERENCES WRT TO PRECIP TOTALS...LOCATION AND TIMING. LEANED TOWARD A BLEND THROUGH SUNDAY...THEN THE ECMWF MONDAY THROUGH THURSDAY. SATURDAY AND SUNDAY...SURFACE BOUNDARY LAYS UP ACROSS NORTHERN IOWA SATURDAY MORNING AND SHOULD ALLOW FOR OVERNIGHT CONVECTION TO BE CONFINED TO NORTHERN PORTIONS OF THE FORECAST AREA BETWEEN 12 AND 18Z SATURDAY. ONCE THE NEXT 500MB VORT MAX AND SHORTWAVE MOVE ACROSS THE STATE BY THE AFTERNOON SATURDAY...CONVECTION LOOKS TO REDEVELOP OVER CENTRAL AND SOUTHEAST PORTIONS OF THE FORECAST AREA PAST 20Z SATURDAY AND PERSIST INTO THE EVENING HOURS. WARM LAYER CLOUD DEPTH RANGES FROM 12000 TO 13000 FEET WITH PRECIPITABLE WATER VALUES NEARING 2 INCHES BY SATURDAY AFTERNOON...SO EFFICIENT RAIN PRODUCERS ARE LIKELY. AS FAR AS THE SEVERE POTENTIAL...BEST INSTABILITY WILL BE CONFINED GENERALLY ALONG AND EAST OF INTERSTATE 35 SATURDAY AFTERNOON WITH MLCAPE RANGING FROM 2000 J/KG TO NEAR 4000 J/KG. NOT ANTICIPATING MUCH CLEARING ACROSS THE FORECAST AREA SATURDAY TO ALLOW FOR SURFACE BASED INSTABILITY TO INCREASE. DEEP LAYER SHEAR IN THE 25 TO 40 KNOT RANGE AND SO NOT THE BEST ENVIRONMENT OF ORGANIZED LONG UPDRAFTS...BUT LOW LEVEL SHEAR SOME WHAT FAVORABLE FOR TORNADIC POTENTIAL. HAVE BEST POPS ACROSS CENTRAL TO SOUTHEAST PORTIONS OF THE FORECAST AREA SATURDAY AFTERNOON AND EVENING. FRONT LOOKS TO SAG FAR ENOUGH SOUTH TO CONFINE POPS ACROSS SOUTHERN IOWA BY SUNDAY MORNING. WENT A LITTLE ABOVE GUIDANCE FOR MAX TEMPS ON SUNDAY WITH DRY WEATHER ANTICIPATED MUCH OF THE DAY. SUNDAY NIGHT THROUGH THURSDAY...COLD FRONT MOVES THROUGH DURING THE DAY MONDAY WITH CONVECTION POTENTIAL LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. GFS HAS MUCH MORE PRECIP THAN THE ECMWF AND LEANED TOWARD THE ECMWF AS SOUNDINGS NOT REALLY SUPPORTIVE OF THE AMOUNT PRECIP GFS HAS GOING ON MONDAY. REGARDLESS...KEPT POPS ACROSS THE EAST MONDAY MORNING AND INCREASED POPS OVER THE SOUTH LATE SUNDAY NIGHT. HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN THROUGH MUCH OF THE WEEK AND ALLOW FOR SOME MUCH NEEDED DRY WEATHER. NEXT POTENTIAL FOR RAIN LOOKS TO BE BY THURSDAY WITH A WEAK SHORTWAVE CUTTING ACROSS THE REGION. && .AVIATION...15/06Z ISSUED AT 1232 AM CDT SAT JUN 15 2013 AREAS OF TSRA WILL CONTINUE TO AFFECT EASTERN STIES KDSM/KOTM/KALO THROUGH 12Z...WITH SHRA LINGERING AT SITES ELSEWHERE. CEILINGS WILL PRIMARILY REMAIN VFR WITH OCCASIONAL MVFR VISIBILITIES WITH PRECIPITATION. MAY ALSO SEE AREAS OF BR WITH LIGHTER WINDS AND HAVE INCLUDED MENTION THROUGH 12Z. WINDS WILL SHIFT TO THE NORTH LATE IN PERIOD...AND MAY BE GUSTY IN THE AFTERNOON HOURS SATURDAY. IN ADDITION...ANTICIPATE ADDITIONAL SHRA/TSRA LATE IN THE AFTERNOON HOURS ACROSS SITES...BUT HAVE ONLY MENTION VCSH ATTM DUE TO UNCERTAINTIES IN TIMING AND LOCATIONS. && .HYDROLOGY... ISSUED AT 346 PM CDT FRI JUN 14 2013 ALTHOUGH THE ENVIRONMENT IS NOT IDEAL WITH SOUNDINGS STILL SHOWING SOME 1-3KM DRY AIR...SOUNDINGS DO SHOW SOMEWHAT MORE FAVORABLE CONDITIONS AND DEEPER MOISTURE ACROSS NERN SECTIONS OVERNIGHT. CURRENT 1.7 INCH PLUS PWATS REMAIN IN PLACE AND EVEN PUSH 2 INCHES AT TIMES WITH WARM CLOUD DEPTHS INCREASING. MEAN WINDS ARE A LITTLE STRONG...UP TO 35 KTS AT TIMES...HOWEVER STRONG MOISTURE TRANSPORT WILL HELP FEED MCS AND ALSO CAUSE CORFIDI VECTORS TO REGENERATE SRN PORTIONS OF COMPLEX. THUS SEE NO REASON TO ALTER GOING FLASH FLOOD WATCH AT THIS POINT. FURTHER EXPANSION MAY BE NEEDED SOUTHWARD AS WELL DEPENDING ON HOW CONVECTIVE TRENDS PLAY OUT. WILL CONTINUE HEAVY RAIN WORDING IN FORECAST AS WELL. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR ADAIR-ADAMS-APPANOOSE- AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CASS- CERRO GORDO-CLARKE-CRAWFORD-DALLAS-DAVIS-DECATUR-EMMET-FRANKLIN- GREENE-GRUNDY-GUTHRIE-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER- KOSSUTH-LUCAS-MADISON-MAHASKA-MARION-MARSHALL-MONROE-PALO ALTO- POCAHONTAS-POLK-POWESHIEK-RINGGOLD-SAC-STORY-TAMA-TAYLOR-UNION- WAPELLO-WARREN-WAYNE-WEBSTER-WINNEBAGO-WORTH-WRIGHT. && UPDATE...AWB SHORT TERM...SMALL LONG TERM...PODRAZIK AVIATION...AWB HYDROLOGY...SMALL
Hazardous weather outlook, Jun 15, 12:39 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1239 AM CDT SAT JUN 15 2013 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-160545- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 1239 AM CDT SAT JUN 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TONIGHT. SOME SEVERE WEATHER IS POSSIBLE WITH MAIN THREAT FROM HAIL AND DAMAGING WINDS. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE SOUTH OF INTERSTATE 80. HEAVY RAINFALL IS ALSO EXPECTED WITH MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. RIVER FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS OF THE CEDAR RIVER AND THE SHELL ROCK RIVER. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL THUNDERSTORMS ARE EXPECTED ON SATURDAY WITH HEAVY RAIN REMAINING POSSIBLE. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA THROUGH SATURDAY AFTERNOON. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. THERE WILL BE ADDITIONAL THREAT OF ISOLATED TO SCATTERED THUNDERSTORMS ON SATURDAY EVENING AND THEN AGAIN SUNDAY AFTERNOON INTO EARLY MONDAY. SEVERE WEATHER IS NOT EXPECTED AT THOSE TIMES. THUNDERSTORM CHANCES EMERGE ONCE AGAIN BY NEXT THURSDAY BUT THE SEVERE WEATHER THREAT CANNOT BE DETERMINED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. AWB
In the hours before
Local storm report, Jun 14, 11:19 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1119 PM CDT FRI JUN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 5 NW POCAHONTAS 42.78N 94.75W
06/14/2013 POCAHONTAS IA LAW ENFORCEMENT
DAMAGE TO MACHINERY BUILDINGS WITH ONE BLOWN OVER AND 2
OTHERS DAMAGED. TIME ESTIMATED BY RADAR.
1045 PM TSTM WND DMG NNW STUART 41.51N 94.32W
06/14/2013 GUTHRIE IA TRAINED SPOTTER
SEVERAL 6 TO 8 INCH TREE LIMBS DOWN
&&
PODRAZIKLocal storm report, Jun 14, 11:31 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1131 PM CDT FRI JUN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 5 NW POCAHONTAS 42.79N 94.74W
06/14/2013 POCAHONTAS IA LAW ENFORCEMENT
SEVERAL MACHINE SHEDS BLOWN OVER IN THE WARE AREA.
&&
BFLocal storm report, Jun 14, 11:35 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1135 PM CDT FRI JUN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM TSTM WND GST N MURRAY 41.05N 93.95W
06/14/2013 M57.00 MPH CLARKE IA TRAINED SPOTTER
A FEW BRANCHES AND TREES LIMBS DOWN...GENERALLY 3 INCHES
IN DIAMETER. A FEW POSSIBLY HIGHER.
&&
PODRAZIKLocal storm report, Jun 15, 12:13 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1213 AM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM FLASH FLOOD BEVINGTON 41.36N 93.79W
06/15/2013 WARREN IA LAW ENFORCEMENT
HIGHWAY 92 BETWEEN BEVINGTON AND PATTERSON WAS FLOODED.
&&
MS JUN 13Local storm report, Jun 15, 12:22 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1222 AM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 4 SW HAVELOCK 42.79N 94.76W
06/14/2013 POCAHONTAS IA BROADCAST MEDIA
IN THE TOWN OF WARE. SHINGLES BLOWN OFF ROOF WITH TREES
DAMAGED. RADAR ESTIMATED TIME. VIA KCCI
&&
PODRAZIKLocal storm report, Jun 15, 2:08 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
208 AM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL 2 W COON RAPIDS 41.87N 94.72W
06/14/2013 E1.00 INCH CARROLL IA FIRE DEPT/RESCUE
0828 PM HAIL 4 S RALSTON 41.98N 94.65W
06/14/2013 E1.25 INCH CARROLL IA TRAINED SPOTTER
0833 PM HAIL 4 W BAYARD 41.85N 94.64W
06/14/2013 M1.00 INCH GUTHRIE IA EMERGENCY MNGR
FROM SPOTTER VIA GUTHRIE CO EMERGENCY MANAGEMENT
0837 PM HAIL 4 S SCRANTON 41.97N 94.56W
06/14/2013 E2.00 INCH GREENE IA BROADCAST MEDIA
SIZE ESTIMATED BY PHOTO. VIA KCCI
0845 PM HAIL SCRANTON 42.02N 94.55W
06/14/2013 M1.00 INCH GREENE IA AMATEUR RADIO
0854 PM HAIL 2 WNW JEFFERSON 42.03N 94.41W
06/14/2013 M1.00 INCH GREENE IA CO-OP OBSERVER
WHITE CORE WITH CLEAR ICE AROUND THE EDGE
0900 PM HAIL RALSTON 42.04N 94.64W
06/14/2013 E0.88 INCH CARROLL IA LAW ENFORCEMENT
0905 PM HAIL 3 SW STUART 41.48N 94.36W
06/14/2013 M1.00 INCH ADAIR IA EMERGENCY MNGR
0910 PM HAIL 2 W STUART 41.50N 94.35W
06/14/2013 E1.50 INCH ADAIR IA BROADCAST MEDIA
JUST SOUTHEAST OF MENLO. VIA KCCI
0910 PM HAIL NNW STUART 41.51N 94.32W
06/14/2013 E1.00 INCH GUTHRIE IA TRAINED SPOTTER
0914 PM HAIL 5 WNW STUART 41.52N 94.40W
06/14/2013 E1.00 INCH GUTHRIE IA TRAINED SPOTTER
0921 PM TSTM WND GST 2 WNW CARROLL 42.08N 94.90W
06/14/2013 M58.00 MPH CARROLL IA 911 CALL CENTER
RWIS
0935 PM TSTM WND GST CARROLL AIRPORT 42.05N 94.79W
06/14/2013 M67.00 MPH CARROLL IA AWOS
0940 PM TSTM WND DMG HALBUR 42.01N 94.97W
06/14/2013 CARROLL IA EMERGENCY MNGR
50 MPH WINDS OR MORE. GARAGE ROOF BLOWN OFF. TWO TO SIX
INCH LIMBS FROM TREES DOWN. VIA HALBUR FIRE DEPT.
0949 PM HAIL NNE PANORA 41.70N 94.36W
06/14/2013 M0.75 INCH GUTHRIE IA TRAINED SPOTTER
0956 PM HAIL WINTERSET 41.34N 94.02W
06/14/2013 M1.00 INCH MADISON IA CO-OP OBSERVER
0958 PM FLASH FLOOD 2 E COON RAPIDS 41.87N 94.63W
06/14/2013 CARROLL IA 911 CALL CENTER
WATER OVER A AVENUE ALONG GUTHRIE/CARROLL COUNTY LINE.
FROM CARROLL COUNTY DISPATCH. WATER ALSO OVER AN UNKNOWN
PORTION OF TIMBER AVE.
1000 PM TSTM WND DMG 5 NW POCAHONTAS 42.79N 94.74W
06/14/2013 POCAHONTAS IA LAW ENFORCEMENT
SEVERAL MACHINE SHEDS BLOWN OVER IN THE WARE AREA.
1000 PM TSTM WND DMG 5 NW POCAHONTAS 42.78N 94.75W
06/14/2013 POCAHONTAS IA LAW ENFORCEMENT
DAMAGE TO MACHINERY BUILDINGS WITH ONE BLOWN OVER AND 2
OTHERS DAMAGED. TIME ESTIMATED BY RADAR.
1000 PM TSTM WND DMG 4 SW HAVELOCK 42.79N 94.76W
06/14/2013 POCAHONTAS IA BROADCAST MEDIA
IN THE TOWN OF WARE. SHINGLES BLOWN OFF ROOF WITH TREES
DAMAGED. RADAR ESTIMATED TIME. VIA KCCI
1012 PM FLASH FLOOD BAYARD 41.85N 94.56W
06/14/2013 GUTHRIE IA EMERGENCY MNGR
6 TO 8 INCHES OF WATER OVER SEVERAL STREETS IN BAYARD.
WATER OVER THE UNDERPASS OF HIGHWAY 25 IN BAYARD
1030 PM HEAVY RAIN COON RAPIDS 41.87N 94.68W
06/14/2013 M5.20 INCH CARROLL IA CO-OP OBSERVER
1034 PM FLASH FLOOD 1 WNW COON RAPIDS 41.88N 94.70W
06/14/2013 CARROLL IA PUBLIC
WATER OVER HIGHWAY 141 WEST OF COON RAPIDS. VIA SOCIAL
MEDIA.
1045 PM TSTM WND DMG NNW STUART 41.51N 94.32W
06/14/2013 GUTHRIE IA TRAINED SPOTTER
SEVERAL 6 TO 8 INCH TREE LIMBS DOWN
1101 PM TSTM WND GST 4 S MACKSBURG 41.16N 94.19W
06/14/2013 E60.00 MPH MADISON IA TRAINED SPOTTER
60 TO 65 MPH WIND GUSTS
1103 PM HAIL 1 S ST. MARYS 41.29N 93.73W
06/14/2013 E0.88 INCH WARREN IA TRAINED SPOTTER
1111 PM TSTM WND GST N MURRAY 41.05N 93.95W
06/14/2013 M57.00 MPH CLARKE IA TRAINED SPOTTER
A FEW BRANCHES AND TREES LIMBS DOWN...GENERALLY 3 INCHES
IN DIAMETER. A FEW POSSIBLY HIGHER.
1202 AM FLASH FLOOD BEVINGTON 41.36N 93.79W
06/15/2013 WARREN IA LAW ENFORCEMENT
HIGHWAY 92 BETWEEN BEVINGTON AND PATTERSON WAS FLOODED.
&&
LEEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:16 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Greene, Guthrie | 44 min |
| Jun 14, 8:39 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 51 min |
| Jun 14, 9:00 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene | 45 min |
| Jun 14, 9:06 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 54 min |
| Jun 14, 9:17 PM CDT | Flash Flood Warning | DMX | Carroll, Greene, Guthrie | 6 hr |
| Jun 14, 9:34 PM CDT | Flash Flood Warning | DMX | Carroll, Greene | 6 hr |
| Jun 14, 9:41 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Boone, Carroll, Dallas, Greene, Guthrie | 49 min |
| Jun 14, 9:49 PM CDT | Severe Thunderstorm Warning | DMX | Madison | 26 min |
| Jun 14, 10:00 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Guthrie | 45 min |
| Jun 14, 10:50 PM CDT | Flash Flood Warning | DMX | Adair, Audubon, Dallas, Guthrie, Madison | 6 hr |
| Jun 14, 10:50 PM CDT | Severe Thunderstorm Warning | DMX | Madison, Union, Warren | 55 min |
| Jun 14, 11:13 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 47 min |
| Jun 14, 11:23 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Ringgold, Union, Warren and 1 more | 52 min |
| Jun 14, 11:44 PM CDT | Severe Thunderstorm Warning | DMX | Warren | 31 min |
| Jun 15, 1:56 AM CDT | Areal Flood Warning | DMX | Adair, Audubon, Dallas, Guthrie, Madison | 8 hr |
| Jun 15, 10:07 AM CDT | Areal Flood Warning | DMX | Madison | 12 hr |
| Jun 15, 10:26 AM CDT | River Flood Warning | DMX | Polk | 5 days |
| Jun 15, 10:26 AM CDT | River Flood Warning | DMX | Polk | 5 days |
| Jun 15, 10:48 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 42 min |
Nearby
Areal Flood Warnings in Iowa, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.